Welcome to PetForums

Join thousands of other pet owners and pet lovers on the UK's most popular and friendly pet community and discussion forum.

Sign Up

Advice Needed

Discussion in 'Rabbits' started by Leonie Wood, Dec 6, 2020.


  1. Leonie Wood

    Leonie Wood PetForums Newbie

    Joined:
    Dec 6, 2020
    Messages:
    1
    Likes Received:
    0
    Hi everyone,

    My mini lop Fudge was diagnosed with EC and given Panacur and Baytril. After 48 hours I noticed his head tilt had begun to disappear and this is the only symptom he has had. I am into week 2 of the medication and just this weekend noticed the head tilt has began to come back a little.
    Should i be really worried or just carry on with the meds as normal,

    any advice is greatly appreciated
    Thank you
     
  2. Lurcherlad

    Lurcherlad PetForums VIP

    Joined:
    Jan 5, 2013
    Messages:
    26,293
    Likes Received:
    41,669
    I’d check with the vet.
     
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice